American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] David Eisenbud, Mark Green and Joe Harris. Cayley-Bacharach theorems and conjectures. Bull. Amer. Math. Soc. 33 (1996) 295-324. MR 1376653.
Abstract, references, and article information   
View Article: PDF

[2] David Lee Hilliker and E. G. Straus. On Puiseux series whose curves pass through an infinity of algebraic lattice points. Bull. Amer. Math. Soc. 8 (1983) 59-62. MR 682822.
Abstract, references, and article information   
View Article: PDF

[3] George Kempf. Inversion of Abelian integrals. Bull. Amer. Math. Soc. 6 (1982) 25-32. MR 634432.
Abstract, references, and article information   
View Article: PDF

[4] David Goss. The algebraist's upper half-plane. Bull. Amer. Math. Soc. 2 (1980) 391-415. MR 561525.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia